On a family of orthonormal scalar wavelets and related balanced multiwavelets

L. Shen, H. H. Tan

Research output: Contribution to journalArticle

14 Scopus citations

Abstract

For a family of length-4N orthonormal scalar wavelet filters that has been shown to be closely related to symmetric/antisymmetric orthonormal multifilters (SAOMFs), a sufficient and necessary condition is given for their construction. A near-linear criterion is then provided for constructing balanced multiwavelet filters related to these scalar filters. Numerical results are presented to demonstrate the potential usefulness of this criterion.

Original languageEnglish (US)
Pages (from-to)1447-1453
Number of pages7
JournalIEEE Transactions on Signal Processing
Volume49
Issue number7
DOIs
StatePublished - Jul 1 2001
Externally publishedYes

Keywords

  • Balanced multifilters
  • Multiwavelet
  • Wavelet

ASJC Scopus subject areas

  • Signal Processing
  • Electrical and Electronic Engineering

Cite this